# SDR UIEA2018010500014

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,389 hours, 17,485 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 200404014
- Condition: Failed
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK AND CLIMB TROUGH 4000,  LT DUCT PRESSURE 3300,  RT DUCT PRESSURE,  1500.  DID NOT QUIT DOWN UNTIL APPROCH FL 240.  PRESSURE CONSISTANT THROUGHT FLIGHT AT 3300 - 1500.  R & R PRV CONTROLLER IAW AMM 36-11-14,  OPS CHECKED GOOD,  LEAK CHECKED MUSCLE AIR LINE VALVE TO CONTROLLER.   ALL CHECKED GOOD,  ENGINE RUNS IAW AMM 71-00-00.  OK FOR SERVICES.
